Donate Now
We've Moved! Check out our new boards.
  New Poll  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » SCARLETEEN CENTRAL » Sex Basics and Sexual Health » no period

 - UBBFriend: Email this page to someone!    
Author Topic: no period
DangerouslyInLove
Neophyte
Member # 14222

Icon 1 posted      Profile for DangerouslyInLove     Send New Private Message       Edit/Delete Post 
i did not have a period in june and it looks like i'm not going to have a period in july. is it the birth control pills causing this
Posts: 8 | From: REPPIN' MIAMI AND ATLANTA | Registered: Jul 2003  |  IP: Logged | Report this post to a Moderator
Gumdrop Girl
Scarleteen Volunteer
Member # 568

Icon 2 posted      Profile for Gumdrop Girl     Send New Private Message       Edit/Delete Post 
depends on what kind of birth control you're on. if you are on Depo Provera, then it's definitely possible it can make your period vanish. however, if you are on the Pill (or NuvaRing or Ortho-Evra), you will get your period. ifd you do not get a period, you need to talk to your doctor because that's not normal.

Are you underweight at all? Are you stressed? do you have a history of irregular periods?

------------------
Love Scarleteen? By donating just $1, you can help keep us around.


Posts: 12677 | From: Los Angeles, CA ... somewhere off the 10 | Registered: Jul 2000  |  IP: Logged | Report this post to a Moderator
DangerouslyInLove
Neophyte
Member # 14222

Icon 1 posted      Profile for DangerouslyInLove     Send New Private Message       Edit/Delete Post 
stressed...yes, have to get more money. irregular periods.......no. I use to get my period every month until i started those pills. i think the pills are also causing me to stress out. its called zovia
Posts: 8 | From: REPPIN' MIAMI AND ATLANTA | Registered: Jul 2003  |  IP: Logged | Report this post to a Moderator
DangerouslyInLove
Neophyte
Member # 14222

Icon 5 posted      Profile for DangerouslyInLove     Send New Private Message       Edit/Delete Post 
could takin' the pills cause your attitude to change. my friends say i've been real moody
Posts: 8 | From: REPPIN' MIAMI AND ATLANTA | Registered: Jul 2003  |  IP: Logged | Report this post to a Moderator
Gumdrop Girl
Scarleteen Volunteer
Member # 568

Icon 3 posted      Profile for Gumdrop Girl     Send New Private Message       Edit/Delete Post 
yes, birth control has been known to make women moody. that's why doctors avoid giving it to women who are depressed.

the pill itself won't stree you out, but oyu worrying about your period plus money trouble can stress you out. please realx as best you can. If your period refuses to come, please call your doctor, tell him/her that your period's gone, and that you suspect the pill is making you moody. what you might need is a change of prescription.

------------------
Love Scarleteen? By donating just $1, you can help keep us around.


Posts: 12677 | From: Los Angeles, CA ... somewhere off the 10 | Registered: Jul 2000  |  IP: Logged | Report this post to a Moderator
logic_grrl
Scarleteen Volunteer
Member # 8067

Icon 1 posted      Profile for logic_grrl     Send New Private Message       Edit/Delete Post 
Plus if you've been involved in any sexual activities with a pregnancy risk, it might be smart to take a pregnancy test just to be on the safe side.

The birth control pill provides very effective contraception, but it can fail, especially if it's being taken inconsistently or incorrectly.


Posts: 6944 | From: UK | Registered: May 2002  |  IP: Logged | Report this post to a Moderator
   

  New Poll   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3